Stability Criteria for Linear Periodic Switched Systems

Charles Schwartz*, Abraham H. Haddad

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

8 Scopus citations

Abstract

The stability criteria for linear periodic switched systems is discussed. The matrix inequality was used to prove upon the existing stability bounds. The inequality was also used to derive an upper stability bound for the singular perturbation parameter in the switched systems.

Original languageEnglish (US)
Pages (from-to)3215-3219
Number of pages5
JournalProceedings of the American Control Conference
Volume4
StatePublished - 2003
Event2003 American Control Conference - Denver, CO, United States
Duration: Jun 4 2003Jun 6 2003

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability Criteria for Linear Periodic Switched Systems'. Together they form a unique fingerprint.

Cite this